MAUDE Adverse Event Report: AVANOS - IRVINE ON-Q C-BLOC WITH SELECT-A-FLOW AND ONDEMAND, 400 ML X 1-7 +5 ML BOLUS/60 MIN; ELASTOMERIC - COMBO

AVANOS - IRVINE ON-Q C-BLOC WITH SELECT-A-FLOW AND ONDEMAND, 400 ML X 1-7 +5 ML BOLUS/60 MIN; ELASTOMERIC - COMBO
Model Number CB005
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 24-sep-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 400 ml, flow rate: 6 ml/hr, procedure: supraclavicular placement, cathplace: unknown.It was reported that a patient had surgery on (b)(6) 2018 at 11:20 am and the facility call the next day at 10:00 am for a follow-up.When the nurse called, the patient stated that the pump was empty when she woke up.She removed the pump and threw it away.The patient stated that she pushed the bolus button on (b)(6) 2018 and the button did not pop back up within 60 minutes and the orange indicator remained at the bottom.The patient went to bed, and the next morning noted that the bed was wet and the pump was empty.The patient denied any symptoms of toxicity during the follow-up call.
 
Additional Manufacturer Narrative
The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 28-dec-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc product is defective or caused serious injury.
 
Additional Manufacturer Narrative
All information reasonably known as of 14-nov-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc product is defective or caused serious injury.
 
Event or Problem Description
Medwatch report number mw5080094 was received on 22-oct-2018.The received medwatch stated: "pt calls in states her q pump is empty.She is having pain.Denies numbness or tingling around mouth or metallic taste.States pump leaked overnight.Attempted to reach dr.

Brand Name
ON-Q C-BLOC WITH SELECT-A-FLOW AND ONDEMAND, 400 ML X 1-7 +5 ML BOLUS/60 MIN
Common Device Name
ELASTOMERIC - COMBO
Manufacturer (Section D)
AVANOS - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7910510
Report Number2026095-2018-00096
Device Sequence Number2269790
Product Code MEB
UDI-Device Identifier30680651134739
UDI-Public30680651134739
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2020
Device Model NumberCB005
Device Catalogue Number101347305
Device Lot Number0202931114
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer10/22/2018
12/06/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date11/15/2018
12/28/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROPIVACAINE .2%
Patient Age59 YR